The moduli of smooth hypersurfaces with level structure

A. Javanpeykar, D. Loughran

Research output: Contribution to journalArticlepeer-review

5 Citations (SciVal)


We construct the moduli space of smooth hypersurfaces with level N structure over Z[1/N] . As an application we show that, for N large enough, the stack of smooth hypersurfaces over Z[1/N] is uniformisable by a smooth affine scheme. To prove our results, we use the Lefschetz trace formula to show that automorphisms of smooth hypersurfaces act faithfully on their cohomology. We also prove a global Torelli theorem for smooth cubic threefolds over fields of odd characteristic.
Original languageEnglish
Pages (from-to)13-22
Number of pages9
JournalManuscripta Mathematica
Issue number1-2
Early online date19 Dec 2016
Publication statusE-pub ahead of print - 19 Dec 2016


Dive into the research topics of 'The moduli of smooth hypersurfaces with level structure'. Together they form a unique fingerprint.

Cite this